MathSciNet Relay Station
MathSciNet bibliographic data
MR1122057 (92f:65087) 65L10 (65L60)
Guo, Ben Yu; Miller, J. J. H. Iterative and Petrov-Galerkin methods for solving a system of one-dimensional nonlinear elliptic equations. Math. Comp. 58 (1992), no. 198, 531–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement